# SDR SWAA010495

- Difficulty date: February 17, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 2,034 hours, 1,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 07912
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND EEPLS TRACK CRACKED AT ROW 1.  REMOVED AND REPLACED TRACK COVER.
